A semiparametric inverse-Gaussian model and inference for survival data with a cured proportion

Doksum, Kjell A., Cormier, Janice N., Huang, Xuelin, Choi, Sangbum . Canadian Journal of Statistics 2014. 42 (4) :635-649

Locate this article in:

Bibtex

@article{CIS-441930,
  Author = {Doksum, Kjell A. and Cormier, Janice N. and Huang, Xuelin and Choi, Sangbum},
  Title = {A semiparametric inverse-Gaussian model and inference for survival data with a cured proportion},
  Journal = {Canadian Journal of Statistics},
  Volume = {42},
  Number = {4},
  Year = {2014},
  Pages = {635--649},
  Keywords = {}
}

Similar articles